Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Sci Comput

Search In Journal Title:

Abbravation: Journal of Scientific Computing

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1007/s11060-015-2042-4

Search In DOI:

ISSN

1573-7691

Search In ISSN:
Search In Title Of Papers:

Efficient Rearrangement Algorithms for Shape Optim

Authors: ChiuYen Kao Shu Su
Publish Date: 2012/07/24
Volume: 54, Issue: 2-3, Pages: 492-512
PDF Link

Abstract

In this paper several efficient rearrangement algorithms are proposed to find the optimal shape and topology for elliptic eigenvalue problems with inhomogeneous structures The goal is to solve minimization and maximization of the kth eigenvalue and maximization of spectrum ratios of the second order elliptic differential operator Physically these problems are motivated by the frequency control based on density distribution of vibrating membranes The methods proposed are based on Rayleigh quotient formulation of eigenvalues and rearrangement algorithms which can handle topology changes automatically Due to the efficient rearrangement strategy the new proposed methods are more efficient than classical level set approaches based on shape and/or topological derivatives Numerous numerical examples are provided to demonstrate the robustness and efficiency of new approach


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: